# SDR AALA200802237

- Difficulty date: August 28, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 54,697 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Pressure Switch
- Condition: Inoperative
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T1960/28AUG.  BOTH AIR CON PACKS WENT TO ZERO FLOW ON CLIMB.  ACFT WOULD NOT PRESSURIZE.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED BOTH LT AND RT HAND SINGLE ENGINE SECON SEGMENT CLIMB PRESSURE SWITCHES.  SYSTEM GROUND CHECKED NORMAL OPS.
